Hail, Kenedy
- When
- June 14, 5:55 PM CST
- Where
- Kenedy County, 15 mi SSE of Norias
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 26.600, -97.700
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before the first event at Jun 14, 12:45 PM CST, 5 hours 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 145 PM CDT WED JUN 14 2006 .DISCUSSION...AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL DEVELOP OVER THE WESTERN GULF BY THE END OF THE WEEK. THIS TROUGH WILL LINGER IN THE AREA THROUGH THE WEEKEND CAUSING A CONTINUED CHANCE FOR SHOWERS OR THUNDERSTORMS MAINLY DURING THE DAYTIME HOURS. MOISTURE AND INSTABILITY WILL INCREASE BY THE MIDDLE OF NEXT WEEK CAUSING EVEN A BETTER CHANCE FOR SHOWERS OR THUNDERSTORMS. TEMPERATURES WILL REMAIN NEAR TO ABOVE NORMAL FOR THIS TIME OF YEAR DUE TO AMPLE AMOUNT OF SUNSHINE. WINDS WILL CONTINUE TO BE LIGHT OUT OF THE SOUTHEAST THROUGHOUT THE PERIOD. BRO SOUNDING THIS MORNING SHOWED A PRECIP WATER OF 1.58 AND A K-INDEX OF 27. && .MARINE...THE UPPER LEVEL WAVE THAT IS GENERATING THIS CONVECTIVE ACTIVITY WILL LINGER IN THE VICINITY OF THE LOWER TEXAS COAST THROUGH FRIDAY. THIS FEATURE IS EXPECTED TO COMBINE WITH A DEVELOPING COASTAL LOW GENERATING THUNDERSTORM ACTIVITY THROUGH THE WEEKEND. WAVE HEIGHTS AND SOUTHEAST WINDS ARE FORECAST TO INCREASE THROUGH THE WEEKEND WITH THE POSSIBILITY OF A SMALL CRAFT EXERCISE CAUTION NOTE IN THE NEARSHORE WATER AND LAGUNA MADRE. CONDITIONS ARE LIKELY TO REMAIN BREEZY WITH INCREASED WAVE HEIGHTS TROUGH EARLY NEXT WEEK AS THE SURFACE PRESSURE GRADIENT SHOULD BE GREATER THAN NORMAL FOR THIS TIME OF YEAR. THIS IS DUE TO A BROAD AREA OF LOW PRESSURE OVER TEXAS AND NORTHEAST MEXICO...AND THE HIGHER PRESSURE OVER THE ADJACENT GULF OF MEXICO. .AVIATION...VFR CONDITIONS ARE EXPECTED OVER THE REGIONAL AIRPORTS FOR THE NEXT 24 HOURS. WINDS WILL BE LIGHT TO MODERATE FROM THE SOUTHEAST THROUGHOUT THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 78 92 79 92 80 / 10 20 20 30 10 BROWNSVILLE 77 93 77 93 80 / 10 20 20 30 10 HARLINGEN 75 96 76 96 79 / 10 20 20 30 10 MCALLEN 77 97 76 97 79 / 0 10 10 10 10 RIO GRANDE CITY 79 100 77 98 79 / 0 10 10 10 10 SOUTH PADRE ISLAND 79 90 80 90 81 / 10 20 20 30 10 && .BRO WATCHES/WARNINGS/ADVISORIES...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON OUR INTERNET WEB PAGE AT: HTTP://WWW.SRH.NOAA.GOV/BRO 65/53
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 530 AM CDT WED JUN 14 2006 TXZ248>257-151100- BROOKS-COASTAL CAMERON-COASTAL WILLACY-HIDALGO-INLAND CAMERON- INLAND WILLACY-JIM HOGG-KENEDY-STARR-ZAPATA- 530 AM CDT WED JUN 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. DIMINISHING SWELLS PRODUCED BY TROPICAL STORM ALBERTO WILL PRODUCE A MODERATE RISK OF RIP CURRENTS ALONG THE LOWER TEXAS COAST. OTHERWISE ...NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS DURING THE PERIOD MAY PRODUCE LOCALLY HEAVY RAINFALL. NO OTHER HAZARDOUS WEATHER IS ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. TOMASELLI
The Brownsville radar (KBRO), 81 km away, was scanning. The volume nearest the first event began at 23:57 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2006Every state in 2006This day in weather historyWarnings in Texas, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5511612.